# SDR 20000711SH007

- Difficulty date: June 15, 2000
- Submitted: July 11, 2000
- Operation: General aviation
- Aircraft: N354MR
- Make and model: Piper PA-28-181
- Aircraft serial: 2843315
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ES4032
- Part serial: 9101119
- Condition: Broken
- Part time: 147 hours
- Component: Fan Assy
- Component part number: 902241
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HOLES DISCOVERED IN LOWER AND UPPER ENGINE COWLING ON LEFT SIDE.  REMOVED COWL AND FOUND ALTERNATOR COOLING FAN BROKEN CAUSING DAMAGE TO COWL.  REPAIRED COWL AND REPLACED FAN ASSY WITH NEW PART.  SUBMITTER STATED IT APPEARED THAT THE ''DISHED'' FRONT PLATE WAS ON BACKWARDS.  (X)
